# SDR ABXA020343

- Difficulty date: November 23, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 54,148 hours, 55,599 cycles
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERIES AND LIGHT BULBS. OPS CHECKED GOOD IAW AMM.
